# SDR GTIA2023011636890

- Difficulty date: January 15, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 29,841 hours, 13,476 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND R1 DOOR ASSIT BOTTLE LOW-SERVICED R1 DOOR ASSIT BOTTLE IAW AMM 52-10-00 TO PROPER PRESSURE, LEAK CHECK GOOD
